# SDR DALA2016041903120

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 77,419 hours, 35,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRUCTURE BS 1500-1520 HAS CORROSION UNDER  NUTPLATES, 10 EACH ON 8 BEAMS, MARKED.  CORROSION AT 12 EA LOCATIONS, LBL 2.9,  7.55, 10.45, RBL 2.9, 7.55 , 10.45 BS 1500-1520 ARE FOUND TO BE OUT OF LIMITS.  ORIGINAL .063" REMAINING, .031" LOSS OF .032. REPAIRED 12 EA LOCATIONS AS REQUIRED, REF: ERA, DAL 332525-14MA, REV D.
